Alert archive / Wisconsin / Frost Advisories in 2013
Frost Advisory 7, NWS Green Bay, WI
NWS Green Bay, WI issued this frost advisory at Sep 15, 2013, 3:46 AM CDT for 9 counties in Wisconsin. It took effect at Sep 16, 2013, 1:00 AM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Sep 15, 2013, 3:46 AM CDT (08:46 UTC)
- In effect from
- Sep 16, 2013, 1:00 AM CDT
- Expired
- Sep 16, 2013, 8:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS Green Bay, WI
Counties Florence County, WI, Forest County, WI, Langlade County, WI, Lincoln County, WI, Marathon County, WI, Marinette County, WI, Oconto County, WI, Oneida County, WI, Vilas County, WI
The radar
The Green Bay radar (KGRB), 128 km from the middle of the area, began a volume at 08:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.8 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1797 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
722 WWUS73 KGRB 150846 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 346 AM CDT SUN SEP 15 2013 ...FROST ADVISORY FOR TONIGHT... .A COLD HIGH PRESSURE SYSTEM WILL BUILD INTO THE WESTERN GREAT LAKES REGION TONIGHT. CLEARING SKIES COMBINED WITH LIGHT WINDS WILL PRODUCE FROST LATE TONIGHT AS TEMPERATURES FALL INTO THE LOWER TO MIDDLE 30S. WIZ005-010>013-018-019-021-030-151700- /O.NEW.KGRB.FR.Y.0007.130916T0600Z-130916T1300Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- NORTHERN OCONTO-MARATHON- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...WAUSAU 346 AM CDT SUN SEP 15 2013 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT MONDAY. * TEMPERATURES WILL DROP INTO THE 30 TO 35 DEGREE RANGE LATE TONIGHT. * SENSITIVE PLANTS COULD BE DAMAGED OR KILLED BY THE FROST IF NOT PROTECTED FROM THE COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ TH
3 follow-up statements
815 WWUS73 KGRB 151643 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1143 AM CDT SUN SEP 15 2013 ...FROST ADVISORY FOR TONIGHT... .A COLD HIGH PRESSURE SYSTEM WILL BUILD INTO THE WESTERN GREAT LAKES REGION TONIGHT. CLEARING SKIES COMBINED WITH LIGHT WINDS WILL PRODUCE FROST LATE TONIGHT AS TEMPERATURES FALL INTO THE LOWER TO MIDDLE 30S. WIZ005-010>013-018-019-021-030-152300- /O.CON.KGRB.FR.Y.0007.130916T0600Z-130916T1300Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- NORTHERN OCONTO-MARATHON- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...WAUSAU 1143 AM CDT SUN SEP 15 2013 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT MONDAY... * TEMPERATURES WILL DROP INTO THE 30 TO 35 DEGREE RANGE LATE TONIGHT. * SENSITIVE PLANTS COULD BE DAMAGED OR KILLED BY THE FROST IF NOT PROTECTED FROM THE COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
824 WWUS73 KGRB 152236 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 536 PM CDT SUN SEP 15 2013 ...FROST ADVISORY FOR TONIGHT... .A COLD HIGH PRESSURE SYSTEM WILL BUILD INTO THE WESTERN GREAT LAKES REGION TONIGHT. CLEARING SKIES COMBINED WITH LIGHT WINDS WILL PRODUCE FROST LATE TONIGHT AS TEMPERATURES FALL INTO THE LOWER TO MIDDLE 30S. WIZ005-010>013-018-019-021-030-161300- /O.CON.KGRB.FR.Y.0007.130916T0600Z-130916T1300Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- NORTHERN OCONTO-MARATHON- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...WAUSAU 536 PM CDT SUN SEP 15 2013 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT MONDAY... * TEMPERATURES WILL DROP INTO THE 30 TO 35 DEGREE RANGE LATE TONIGHT. * SENSITIVE PLANTS COULD BE DAMAGED OR KILLED BY THE FROST IF NOT PROTECTED FROM THE COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ MPC
056 WWUS73 KGRB 161259 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 759 AM CDT MON SEP 16 2013 ...THE FROST AND FREEZE IS OVER THIS MORNING BUT MIGHT RETURN TONIGHT... WIZ005-010>013-018-019-021-030-161400- /O.EXP.KGRB.FR.Y.0007.000000T0000Z-130916T1300Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- NORTHERN OCONTO-MARATHON- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...WAUSAU 759 AM CDT MON SEP 16 2013 ...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING... TEMPERATURES FELL BELOW FREEZING IN MOST AREAS THIS MORNING. ANOTHER FROSTY NIGHT IS IN STORE FOR THE AREA TONIGHT...SO PLAN TO PROTECT YOUR PLANTS AGAIN IF YOU CAN. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this frost advisory went out at Sep 15, 3:22 AM CDT, 24 minutes earlier.
Area forecast discussion, Sep 15, 3:22 AM CDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 322 AM CDT SUN SEP 15 2013 FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND MONDAY ISSUED AT 321 AM CDT SUN SEP 15 2013 END TIME OF THE RAIN TODAY AND FROST/FREEZE POTENTIAL TONIGHT THE PRIMARY ISSUES DURING THIS FORECAST PERIOD. RADAR SHOWS A LARGE AREA OF MODERATE RAIN PASSING OVER SOUTHERN WISCONSIN EARLY THIS MORNING. THIS RAIN AREA MAINLY ASSOCIATED WITH THE ISENT LIFT OF THE WARM SECTOR. MEANWHILE TO THE WEST...A LARGE BAND OF MOSTLY LIGHT RAIN WITH SOME EMBEDDED MODERATE RAIN WAS EXTENDED FROM SOUTHWEST MINNESOTA TO EASTERN LAKE SUPERIOR. THIS BAND WAS MAINLY ASSOCIATED WITH THE PHASING OF THE SHORT WAVE TROUGH ENERGY PROGGED TO PASS OVER THE AREA MAINLY THIS MORNING BEFORE DEPARTING TO THE SOUTH OF EAST CENTRAL WISCONSIN LATER THIS AFTERNOON. THE TROUGH AXIS WILL EVENTUALLY ALIGN WITH THE SURFACE COLD FRONT. THIS BAND OF RAIN ALSO BEING AIDED BY THE RRQ REGION OF AN UPPER JET DROPPING SOUTH THIS MORNING. SO ANTICIPATED RADAR TRENDS THIS MORNING WILL LIKELY SEEN A BRIEF DIMINISHING OR END WITH THE FIRST AREA OF PCPN EARLY THIS MORNING FOLLOWED WITH ANOTHER PERIOD OF RAIN WITH THE TROUGH AND FRONT SLIDING OVER. MUCH COOLER AIR WILL BEGIN TO POUR INTO THE AREA TODAY IN THE WAKE OF THE COLD FRONT. NORTHEAST WINDS MAY BECOME RATHER GUSTY ALONG THE LAKE SHORE REGION THIS AFTERNOON AND CONTINUING INTO THE EVENING DURING THE STRONGER CAA PERIOD. CONSIDERED KEEPING THE SMALL PCPN CHANCE ALONG MTW AND KEW COUNTIES THIS EVENING DUE TO THE NE CAA FLOW OVER LAKE MICHIGAN...BUT DRY AIR STARTS TO WORK INTO THE AREA. COLD HIGH PRESSURE SETTLES IN VERY QUICKLY OVER THE NORTH TONIGHT. CLEARING SKIES...DIMINISHING WINDS WILL PROVIDE THE POTENTIAL OF FROST OVER THE NORTHWEST HALF OF WISCONSIN INCLUDING NORTH CENTRAL WISCONSIN. WITH A NE FLOW...POTENTIAL OF LAKE CLOUDS FROM LAKE SUPERIOR APPEAR LESS OF A THREAT OVERNIGHT AT THIS TIME. GOING FORECAST TEMPS ACROSS THE NORTH SUPPORT A FROST HEADLINE. DAY CREW MAY NEED TO ADJUST THE HEADLINE FURTHER SOUTH IF WINDS DIMINISH FASTER...AND MAY ALSO CONSIDER UPGRADING THE FROST ADVISORY TO A FREEZE WARNING OVER PARTS OF NORTH CENTRAL WISCONSIN. WILL ALSO ADD PATCHY GROUND FOG FOR PARTS OF THE AREA DUE TO RAIN TODAY AND CLEARING SKIES AND LIGHT WINDS TONIGHT. QUIET AND COOL CONDITIONS FOR MONDAY WITH THE HIGH PRESSURE AREA SETTLED OVER THE REGION. .LONG TERM...MONDAY NIGHT THROUGH SATURDAY ISSUED AT 321 AM CDT SUN SEP 15 2013 INCREASINGLY MORE ACTIVE WEATHER PATTERN STILL ON TRACK FROM MID TO LATE WEEK AS A PRONOUNCED UPR TROF PROGRESSIVELY MOVES ACROSS THE NRN TIER OF STATES. INDIVIDUAL MDLS CONT TO STRUGGLE WITH THE OVERALL SPEED/INTENSITY OF THIS UPR TROF WHICH LEADS TO UNCERTAINTY AS TO WHEN TO FOCUS THE HIGHEST POPS IN THE FCST. FOR NOW...WL NEED TO CARRY SOME KIND OF POP FROM TUE NGT THRU AT LEAST THU NGT WITH TEMPS AT OR ABOVE NORMAL TIL NEXT WEEKEND. NE WI TO REMAIN ON THE WRN FRINGE OF THE RETREATING SFC HI MON NGT...EVEN AS THE EWD MOVING UPR RDG REACHES THE WRN GREAT LAKES. AIR MASS REMAINS DRY AND WITH SFC WINDS LGT/VRBL...TEMPS SHOULD HAVE NO PROBLEM DROPPING. ONLY CONCERN IS THE SOUTHERLY 15 TO 25 KT BOUNDARY LAYER WINDS WHICH MAY KEEP ENUF MIXING AROUND TO PREVENT TEMPS FROM COMPLETELY TANKING. NONETHELESS...EXPECT TEMPS TO FALL ENUF TO ALLOW FOR ANOTHER ROUND OF FROST TO DEVELOP OVER NRN WI AND PATCHY FROST OVER CNTRL WI. ATTENTION TURNS TOWARD THE PLAINS/MIDWEST ON TUE WHERE A WEAK SHORTWAVE TROF TO BE SITUATED ALONG WITH MODERATE WAA. GULF MOISTURE NOT REALLY TAPPED YET AND WITH THE UPR RDG JUST TO OUR EAST...EXPECT TO SEE ONE MORE NICE DAY ACROSS NE WI WITH SOME INCREASE IN HI CLOUDS DURING THE AFTERNOON. MAX TEMPS ARE FCST TO END UP CLOSE TO NORMAL THANKS TO A PREVAILING SOUTH WIND. THE SHORTWAVE TROF WORKS ITS WAY INTO THE WRN GREAT LAKES BY TUE NGT ACCOMPANIED BY A NE-MOVING WRMFNT WHICH IS PROGGED TO STILL BE WELL TO OUR SOUTH. HOWEVER...THE COMBINATION OF MID-LEVEL FORCING AND ISEN LIFT NORTH OF THE WRMFNT WITH INCREASING GULF MOISTURE... ALL POINT TO AN AREA OF SHWRS MOVING TOWARD NE WI MAINLY AFTER MIDNGT. INSTABILITY STILL LOOKS MARGINAL TUE NGT...THUS ONLY ISOLATED WORDING USED IN THE FCST. THE PRIMARY UPR TROF IS FCST TO HAVE MOVED INTO THE NRN ROCKIES ON WED WHICH WOULD PROVIDE A SW FLOW ALOFT INTO WI. WARMER...MORE HUMID AIR MASS TO OVERSPREAD THE FCST AREA AS THE WRMFNT LIFTS NE INTO ROUGHLY NRN IL. PW VALUES CLIMB TO AROUND 1.5 INCHES WITH CAPES > 500 J/KG AND SUB-ZERO LI'S...THUS ANY TSTMS WOULD BE ABLE TO PRODUCE LOCALLY HEAVY RAIN. ONLY REAL CONCERN IS A LACK OF ANY SIGNIFICANT UPR SUPPORT...THUS ANY PCPN APPEARS TO BE SCATTERED AT BEST. PREVAILING S-SW WINDS SHOULD BRING AN ABOVE NORMAL TEMPERATURE DAY TO NE WI WITH MAX TEMPS IN THE LWR TO MID 70S. THIS WRMFNT WOULD THEN CONT LIFTING NEWD INTO THE GREAT LAKES REGION WED NGT WITH THE POSSIBILITY OF ELEVATED TSTMS ACCOMPANYING THE FNT. THE FCST GETS MORE COMPLICATED BY THU AS THE MDLS CONT TO DISAGREE WITH THE STRENGTH OF THE UPR TROF AS IT ENTERS THE NRN PLAINS. THIS DISAGREEMENT ALSO IMPACTS THE MOVEMENT OF A CDFNT WHICH COULD BE SITUATED ANYWHERE FROM ERN MN TO ERN SD AT 00Z FRI. AIR MASS OVER NE WI MY BECOME RATHER UNSTABLE BY THU AFTERNOON WITH CAPES AROUND 2K J/KG AND STEEP MID-LEVEL LAPSE RATES. PROBLEM HERE COULD BE A LACK OF A TRIGGER WITH THE WRMFNT TO OUR NORTH AND THE CDFNT STILL TO OUR WEST. HAVE KEPT A SMALL CHC POP FOR THU DUE MAINLY TO THE UNCERTAINTY OF THE FRONTAL LOCATIONS. IT DOES APPEAR THAT THU WL BE THE WARMEST DAY OF THE EXTENDED PERIOD WITH MAX TEMPS IN THE MID 70S TO LWR 80S. TIMING OF THE COLD FRONTAL PASSAGE WL BE KEY AS TO WHEN TO CARRY THE HIGHEST POPS OVER THE FCST AREA...AS WELL AS SVR WEATHER POTENTIAL. IF THIS FNT COMES THRU THRU THU NGT...THIS MAY MINIMIZE THE SEVERE RISK TO A CERTAIN DEGREE. MAY MENTION THIS SVR POSSIBILITY IN THE HWO FOR THU INTO THU NGT SINCE THE TIMING OF THIS FNT STILL IN DOUBT. FRI COULD TURN OUT TO BE PARTLY SUNNY AND BLUSTERY OVER THE REGION AS THE DRY SLOT ROTATES INTO NE WI BEHIND THE CDFNT AND AHEAD OF THE UPR TROF WHICH MAY HAVE CLOSED OFF INTO AN UPR LOW BY THIS TIME. MAY HAVE TO LINGER POPS ALL THE WAY THRU SAT DEPENDING ON WHAT HAPPENS WITH THIS UPR LOW. NEEDLESS TO SAY... THE FCST FOR WEEK'S END IS A WORK IN PROGRESS WITH LITTLE CONFIDENCE OTHER THAN TEMPS COOLING OFF CLOSE TO NORMAL ON THE WEEKEND. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1042 PM CDT SAT SEP 14 2013 A COLD FRONT WILL PASS ACROSS THE STATE AND BRING A BAND OF LIGHT TO MODERATE RAIN TO THE REGION. CIGS AND VSBYS WILL GRADUALLY FALL THROUGH THE NIGHT WITH IFR CIGS LIKELY BY SUNRISE. CLOUDS WILL BE SLOW TO DEPART ONCE THE RAIN DEPARTS BY MIDDAY SUNDAY...BUT SHOULD GRADUALLY IMPROVE DURING THE AFTERNOON. A RETURN TO VFR CONDITIONS IS POSSIBLE BY MID TO LATE SUNDAY AFTERNOON. && .MARINE... ISSUED AT 321 AM CDT SUN SEP 15 2013 A PERIOD OF NORTHEAST WINDS IN THE WAKE OF A COLD FRONT DROPPING SOUTH OVER THE AREA TODAY AND CONTINUING INTO TONIGHT WILL GENERATE WAVES TO 4 FEET. WILL ISSUE A SCA FOR THE LAKE MICHIGAN SHORELINE FOR MAINLY THE TONIGHT PORTION. HOWEVER WILL START A BIT QUICKER TO CATCH THE WIND SHIFT WITH THE COLD FRONT...DUE THE POTENTIAL OF GUSTY WINDS DURING PASSAGE. EVEN CONSIDERED ISSUING A SHORTER TIME FRAME SCA FOR THE BAY BUT WILL HIGHLIGHT THE WIND SHIFT IN THE FORECAST FOR NOW. GLANCED AT THE NOMOGRAM FOR WATERSPOUTS TODAY AS THE CONVERGENT AREA OF THE TROUGH AND COLD FRONT PASSES OVER...BUT APPEARS LAKE WATER TEMP AND H850 TEMPERATURE NOT FAR ENOUGH APART. IN ADDITION GLANCE AT THE LATEST LAKE WATER TEMPS PLOTS SHOWS POSSIBLE UPSWELLING WITH COLDER WATER TEMPERATURES. ALSO BUFKIT SHOWS NO CAPE IN THE MID LEVELS AS WELL. SEPTEMBER HISTORICALLY HAS THE GREATEST FREQUENCY OF WATERSPOUTS SO HAD TO TAKE A LOOK AT THE POTENTIAL. && .GRB WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 1 AM TO 8 AM CDT MONDAY FOR WIZ005-010>013- 018-019-021-030. && SHORT TERM.....TDH LONG TERM......KALLAS AVIATION.......MPC MARINE.........TDH
Hazardous weather outlook, Sep 14, 2:32 PM CDT, 13 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 232 PM CDT SAT SEP 14 2013 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-151100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 232 PM CDT SAT SEP 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW...THOUGH AREAS OF CENTRAL WISCONSIN MAY SEE HEAVY RAIN AT TIMES LATE TONIGHT WITH LOCAL PONDING OF WATER POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY FROST IS POSSIBLE ACROSS MUCH OF THE AREA SUNDAY NIGHT AND AGAIN ON MONDAY NIGHT. SUB-FREEZING TEMPERATURES ARE EVEN POSSIBLE IN THE TYPICAL COLD SPOTS. ANYONE WISHING TO EXTEND THE GROWING SEASON BY PROTECTING COLD-SENSITIVE PLANTS SHOULD PLAN TO DO SO SUNDAY NIGHT AND MONDAY NIGHT. THERE IS A CHANCE OF THUNDERSTORMS AT TIMES DURING THE UPCOMING WORK WEEK. TIMING IS UNCERTAIN...THOUGH THE MOST FAVORABLE TIME FOR STORMS WILL PROBABLY BE DURING THE LATTER PART OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-151100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 232 PM CDT SAT SEP 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY INCREASING NORTHEAST WINDS AND BUILDING WAVES COULD LEAD TO CONDITIONS HAZARDOUS TO SMALL CRAFT LATE SUNDAY INTO MONDAY. THERE IS A CHANCE OF THUNDERSTORMS AT TIMES DURING THE UPCOMING WORK WEEK. TIMING IS UNCERTAIN...THOUGH THE MOST FAVORABLE TIME FOR STORMS WILL PROBABLY BE DURING THE LATTER PART OF THE WEEK. TE/JS
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 15, 3:36 AM CDT | Small Craft Advisory | GRB | 30 hr |
Nearby
Frost Advisories in Wisconsin, 2013Every frost advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.